# SDR SWAA2022100379022

- Difficulty date: September 5, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED AT LEVEL ORSS269 RT WING 2022-488797 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED AT LEVEL ORSS269 RT WING;[02] CORRECTION STEP 1  REPLACED PLATE ASSY TRAILING EDGE LOCATED AT LEVEL ORSS269 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 115A2781 REV B;[03] REPLACED PLATE ASSY TRAILING EDGE LOCATED AT LEVEL ORSS269 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 115A2781 REV B
